# SDR COEA2019070801816

- Difficulty date: July 6, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB16
- Condition: Cracked
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 17.  REPAIRED IAWE.O. 5315-02.
